CSpace

Browse/Search Results:  1-10 of 28 Help

Selected(0)Clear Items/Page:    Sort:
Averaging principle for one dimensional stochastic Burgers equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 10, 页码: 4749-4797
Authors:  Dong, Zhao;  Sun, Xiaobin;  Xiao, Hui;  Zhai, Jianliang
Favorite  |  View/Download:15/0  |  Submit date:2018/10/07
Stochastic Burgers' equation  Averaging principle  Ergodicity  Invariant measure  Strong convergence  Weak convergence  
Multiple Ergodicity For Reversible Markov Chains 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 863-868
Authors:  Liu, Yuan
Favorite  |  View/Download:7/0  |  Submit date:2018/11/16
Multiple recurrence  reversible Markov chain  
Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 1, 页码: 97-118
Authors:  Dong, Zhao;  Peng, Xu-hui
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
tochastic Navier-Stokes equation  asymptotically strong Feller property  ergodicity  
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error  
HIGH ORDER CONFORMAL SYMPLECTIC AND ERGODIC SCHEMES FOR THE STOCHASTIC LANGEVIN EQUATION VIA GENERATING FUNCTIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 6, 页码: 3006-3029
Authors:  Hong, Jialin;  Sun, Liying;  Wang, Xu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
stochastic Langevin equation  conformal symplectic scheme  generating function  ergodicity  weak convergence  
Weighted least absolute deviations estimation for periodic ARMA models 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 8, 页码: 1273-1288
Authors:  Pan, Baoguo;  Chen, Min;  Wang, Yan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Periodic ARMA  WLADE  asymptotic normality  strict periodic stationarity  periodic ergodicity  
STOCHASTIC APPROXIMATION BASED CONSENSUS DYNAMICS OVER MARKOVIAN NETWORKS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2015, 卷号: 53, 期号: 6, 页码: 3339-3363
Authors:  Huang, Minyi;  Li, Tao;  Zhang, Ji-Feng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
backward product  consensus  ergodicity  Markovian switch  mean square convergence  stochastic approximation  
Recursive Identification for Nonlinear ARX Systems Based on Stochastic Approximation Algorithm 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2010, 卷号: 55, 期号: 6, 页码: 1287-1299
Authors:  Zhao, Wen-Xiao;  Chen, Han-Fu;  Zheng, Wei Xing
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Kernel function  Markov chain  nonlinear ARX system  recursive identification  stochastic approximation  
Ergodicity of linear SPDE driven by L,vy noise 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2010, 卷号: 23, 期号: 1, 页码: 137-152
Authors:  Dong, Zhao;  Xie, Yingchao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Ergodicity  invariant measure  Levy noise  linear SPDE  
An extension of LaSalle's Invariance Principle for a class of switched linear systems 期刊论文
SYSTEMS & CONTROL LETTERS, 2009, 卷号: 58, 期号: 10-11, 页码: 754-758
Authors:  Wang, Jinhuan;  Cheng, Daizhan;  Hu, Xiaoming
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
LaSalle's Invariance Principle  Switched linear systems  Weak common quadratic Lyapunov function